Jump to content



Photo

Last Bead- Need Help!


  • Please log in to reply
1 reply to this topic

#1 bazinga1

bazinga1

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 02 October 2020 - 12:19 PM

Hi all,

 

I am on my last bead and it has been absolute chaos with the withdrawal symptoms since I got under 3 beads. I've been on it for a week now, but it's really impacting my daily life, where I am incapacitated. Do I keep pushing through or should I try to get on Prozac to help with the last bead? 

 

Thank you!


#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,373 posts
  • LocationMissouri

Posted 02 October 2020 - 01:10 PM

Welcome bazinga1

 

There are several options. 

 

1) go back to 2 beads and stabilize and then wean much slower. This does not always work

 

2) Use certain supplements to help with symptoms until you recover. These usually help some but there is substantial suffering anyway usually.

 

3) There are certain prescription meds that may help a lot, hydroxyzine and clonidine, and do not have a withdrawal. Trey to avoid taking any benzo as their withdrawal is as bad as Cymbalta. 

 

4) Go on either Prozac, Zoloft or Lexapro. These often help but many times do not. I myself went on 4 different antidepressants before one finally helped. Each antidepressant takes 4 to 8 weeks to kick in and if it doesn't work you have to wait another 4 to 8 weeks for the next one to help. 

 

Not really good options but no matter which one you choose it may work or may not work. My recommendation is number 3 as it is the one with the best chance to help.

 

Let us know if you have any questions or just want to vent.

 

I would also recommend treading over our ebook (its free!!). It is a summary of what other members have tried, how it worked out, medical research, drug interactions, etc.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users